# SDR SWAA2014120834828

- Difficulty date: November 23, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 35,510 hours, 20,692 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17641100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 138.70, 16 INCHES FROM FRONT SPAR.  REPAIRED SKIN IAW EA.
